question-icon

Suggest treatment for recurrent rashes on the legs and body

default
Posted on Sun, 4 Dec 2016
Question: Hi. I have for the second time a very fine rash over my trunk and legs. Onset was a couple of hours of feelings of heartburn and regurgitation with a brief period of salivation and feeling like throwing up, then it went away and this morning I have this fine generalized rash that does not itch and is not vesicular. This happened for the first time about a month ago....cannot figure out what this is.w
doctor
Answered by Dr. Dholariya Sagar Jayantilal (11 hours later)
Brief Answer:
As mention below

Detailed Answer:
Hello dear
Welcome to HCM and thanks for the query
I understand your concern

Are you on any drugs?

Please upload the picture of the rash for my review and help you further. you can upload it at the reports section.
Non itchy and non vesicular rash is most commonly caused by contact dermatitis (Detergents, chemical soap) and drug rash.
Detail examination by the dermatologist will help in the diagnosis.
Wash the affected area thoroughly.

Hope I have answered your query
I will be happy to help you if you have further query
Best regards
Dr. Sagar

Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
Answered by
Dr.
Dr. Dholariya Sagar Jayantilal

General & Family Physician

Practicing since :2009

Answered : 5898 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for recurrent rashes on the legs and body

Brief Answer: As mention below Detailed Answer: Hello dear Welcome to HCM and thanks for the query I understand your concern Are you on any drugs? Please upload the picture of the rash for my review and help you further. you can upload it at the reports section. Non itchy and non vesicular rash is most commonly caused by contact dermatitis (Detergents, chemical soap) and drug rash. Detail examination by the dermatologist will help in the diagnosis. Wash the affected area thoroughly. Hope I have answered your query I will be happy to help you if you have further query Best regards Dr. Sagar